# SDR DALA2018012300382

- Difficulty date: January 17, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 74,599 hours, 16,750 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  FOUND THE SHEAR TIE CORRODED AT BS 1197+88. BETWEEN STRINGERS 38R AND 37L. REPLACED IAW SRM 51-40-02.
